Alert archive / Arkansas / Tornado Warnings in 2011

Tornado Warning 55, NWS Little Rock, AR

April 24, 2011Cleburne County, Stone County, Van Buren County, Arkansas

NWS Little Rock, AR issued this tornado warning at Apr 24, 2011, 2:32 PM CDT for Cleburne County, Stone County, Van Buren County, Arkansas. It was in force for 43 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 24, 2011, 2:32 PM CDT (19:32 UTC)
Expired
Apr 24, 2011, 3:15 PM CDT
In force
43 min
Issued by
NWS Little Rock, AR
Area
Storm-based polygon

Counties Cleburne County, AR, Stone County, AR, Van Buren County, AR

The radar

The Little Rock radar (KLZK), 98 km from the middle of the area, began a volume at 19:34 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 24, 12:27 PM CDTTornado WatchSPC7 hr

The nearest sounding before it

Springfield, MO (KSGF), launched 12:00Z, 7.5 hours before the alert went out and 198 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 12:00Z on 2011-04-24Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 12:00Z on 2011-04-24The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 135 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
495 m above ground
0-6 km bulk shear
47 kt
0-1 km storm-relative helicity
135 m²/s²
0-3 km storm-relative helicity
132 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

868 
WFUS54 KLZK 241932
TORLZK
ARC023-137-141-242015-
/O.NEW.KLZK.TO.W.0055.110424T1932Z-110424T2015Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE LITTLE ROCK AR
232 PM CDT SUN APR 24 2011

THE NATIONAL WEATHER SERVICE IN LITTLE ROCK HAS ISSUED A

* TORNADO WARNING FOR...
  EASTERN VAN BUREN COUNTY IN NORTH CENTRAL ARKANSAS...
  NORTHERN CLEBURNE COUNTY IN NORTH CENTRAL ARKANSAS...
  SOUTHEASTERN STONE COUNTY IN NORTH CENTRAL ARKANSAS...

* UNTIL 315 PM CDT

* AT 230 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO.  THIS SEVERE
  STORM WAS LOCATED 2 MILES NORTH OF CHOCTAW REC AREA...OR 4 MILES
  EAST OF CLINTON. DOPPLER RADAR SHOWED THIS SEVERE STORM MOVING
  NORTHEAST AT 35 MPH.

* LOCATIONS IN THE PATH OF THIS DANGEROUS STORM INCLUDE...
  GREERS FERRY LAKE...  FAIRFIELD BAY...      CLINTON...
  SHIRLEY...            LUBER...              GREERS FERRY...
  FAIRFIELD BAY MARINA...                     CHOCTAW REC AREA...
  CHOCTAW...            WOODROW...            TURKEY CREEK...
  RUSHING...            PRIM...               PARMA...
  HIGDEN...             HANOVER...            DRASCO...
  BROWNSVILLE...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.

&&

LAT...LON 3591 9201 3566 9185 3546 9242 3562 9251
TIME...MOT...LOC 1932Z 238DEG 31KT 3557 9237

$$

44
2 follow-up statements
709 
WWUS54 KLZK 241947
SVSLZK

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
247 PM CDT SUN APR 24 2011

ARC023-137-141-242015-
/O.CON.KLZK.TO.W.0055.000000T0000Z-110424T2015Z/
STONE AR-CLEBURNE AR-VAN BUREN AR-
247 PM CDT SUN APR 24 2011

...A TORNADO WARNING REMAINS IN EFFECT FOR EAST CENTRAL VAN BUREN...
NORTHERN CLEBURNE AND SOUTHEASTERN STONE COUNTIES UNTIL 315 PM CDT...

AT 243 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO.  THIS
DANGEROUS STORM WAS LOCATED NEAR FAIRFIELD BAY...MOVING NORTHEAST AT
35 MPH.

* LOCATIONS IN OR NEAR THE PATH OF THIS DANGEROUS STORM INCLUDE...
  GREERS FERRY LAKE...  FAIRFIELD BAY...      SHIRLEY...
  LUBER...              FAIRFIELD BAY MARINA...
  WOODROW...            TURKEY CREEK...       RUSHING...
  PRIM...               PARMA...              HIGDEN...
  HANOVER...            DRASCO...             BREWER...
  BEN...                WOLF BAYOU...         SUNNY SLOPE...
  SUGAR LOAF REC AREA...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.

&&

LAT...LON 3591 9201 3566 9185 3553 9229 3569 9239
TIME...MOT...LOC 1947Z 240DEG 32KT 3563 9222

$$

44
865 
WWUS54 KLZK 242000
SVSLZK

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
300 PM CDT SUN APR 24 2011

ARC141-242010-
/O.CAN.KLZK.TO.W.0055.000000T0000Z-110424T2015Z/
VAN BUREN AR-
300 PM CDT SUN APR 24 2011

...THE TORNADO WARNING FOR EAST CENTRAL VAN BUREN COUNTY IS
CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED 
AREA.

LAT...LON 3557 9222 3573 9223 3591 9201 3566 9185
TIME...MOT...LOC 2000Z 240DEG 32KT 3570 9212

$$

ARC023-137-242015-
/O.CON.KLZK.TO.W.0055.000000T0000Z-110424T2015Z/
STONE AR-CLEBURNE AR-
300 PM CDT SUN APR 24 2011

...A TORNADO WARNING REMAINS IN EFFECT FOR NORTHERN CLEBURNE AND
SOUTHEASTERN STONE COUNTIES UNTIL 315 PM CDT...

AT 257 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO.  THIS
DANGEROUS STORM WAS LOCATED 6 MILES SOUTHWEST OF LUBER...OR 9 MILES
NORTHEAST OF FAIRFIELD BAY...MOVING NORTHEAST AT 35 MPH.

* LOCATIONS IN OR NEAR THE PATH OF THIS DANGEROUS STORM INCLUDE...
  LUBER...              WOODROW...            PRIM...
  PARMA...              HANOVER...            BREWER...
  BEN...                WOLF BAYOU...         SUNNY SLOPE...
  SANDIFF...            MILL CREEK REC AREA...
  LITTLE GOAT ISLAND... HILL CREEK REC AREA...
  FIVEMILE...           EDGEMONT BRIDGE...    EDGEMONT...
  DEVILS FORK REC AREA...                     BEAR MTN...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.

&&

LAT...LON 3557 9222 3573 9223 3591 9201 3566 9185
TIME...MOT...LOC 2000Z 240DEG 32KT 3570 9212

$$

62

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Little Rock, AR wrote its last area forecast discussion before this tornado warning went out at Apr 24, 12:56 PM CDT, 1 hour 36 minutes earlier.

Area forecast discussion, Apr 24, 12:56 PM CDT, 1 hour 36 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LITTLE ROCK AR
1256 PM CDT SUN APR 24 2011

.AVIATION...

TOUGH FORECAST FOR THE NEXT 24 HOURS. A FRONTAL BOUNDARY WILL REMAIN
DRAPED ACROSS THE NORTHERN PART OF THE STATE OVER THE 18Z TAF
PERIOD. KHRO AND KBPK SHOULD REMAIN IN THE VICINITY OF THE FRONT...
THROUGH THE PERIOD AND NUMEROUS SHOWERS AND THUNDERSTORMS SHOULD
CONTINUE TO AFFECT THOSE SITES THROUGH THE PERIOD. AS A
RESULT...KEPT THOSE SITES IN MVFR OR IFR CONDITIONS. FURTHER
SOUTH...KLIT AND KHOT MAY GET IN ON THE ACTION BETWEEN 20Z AND 00Z
THIS EVENING SO HAVE A TEMPO GROUP FOR TSRA DURING THAT TIME. KPBF
AND KLLQ SHOULD REMAIN MOSTLY VFR WITH SOUTHERLY AND SCT-BKN VFR
CLOUDS. SOME MVFR CIGS MAY CREEP IN TO THOSE STATIONS NEAR THE END
OF THE PERIOD THOUGH.

&&

PREV DISCUSSION... /ISSUED 522 AM CDT SUN APR 24 2011/

SHORT TERM...TODAY THROUGH WEDNESDAY NIGHT
THE STAKES JUST KEEP GOING UP AS FAR AS THE FLOOD POTENTIAL ACROSS
THE STATE. NORTHERN ARKANSAS WILL BE THE FIRST PROBLEM AREA...WITH
ONE TO MORE THAN THREE INCHES OF RAIN ALREADY...AND ANOTHER TWO
TO FOUR INCHES COMING. THERE IS A FLASH FLOOD WATCH THROUGH TONIGHT
FOR THE NORTH...AND BUMPED UP THE WORDING TO STRESS SERIOUS
FLOODING POSSIBLE. WOULD FULLY EXPECT TO HAVE HIGH WATER RESCUES
AND ROAD CLOSURES IN PARTS OF THE NORTH. THE BAD NEWS IS THAT IT
IS NOT OVER.

THE STALLED FRONT FOCUSING ALL THE RAIN IN THE NORTH WILL DRIFT
SOUTHWARD THE NEXT COUPLE OF DAYS STORM SYSTEMS FORM ALONG THE
BOUNDARY. PRECIPITATION WILL BECOME WIDESPREAD AND HEAVY MONDAY
AND TUESDAY...WITH MORE FLASH FLOODING/SOME RIVER FLOODING
EXPECTED.

QPF THROUGH EARLY WEDNESDAY CALLS FOR WIDESPREAD 4 TO 6 INCH
AMOUNTS ACROSS ARKANSAS...AND LOCALLY OVER 8 INCHES. WHILE THIS
CAN BE TAKEN AS A GOOD THING CONSIDERING EXISTING LONG TERM
DROUGHT CONDITIONS...IT IS NOT SO GOOD THAT THE RAIN WILL ALL COME
AT ONCE. IN THE END...THIS COULD BE A MAJOR HIGH WATER EVENT.

ALONG WITH THE RAIN WILL COME A SIGNIFICANT SEVERE WEATHER EPISODE...
ESPECIALLY MONDAY. THIS IS WHEN THE FRONT WILL MAKE ITS FIRST DIVE
TO THE SOUTH IN VERY WARM/MOIST/UNSTABLE AIR. THERE WILL BE
PLENTY OF ENERGY TO PLAY WITH...AND SEVERE STORMS WILL BE LIKELY.

THE RAIN/SEVERE WEATHER WILL FINALLY EXIT WITH THE FRONT LATE ON
WEDNESDAY...WITH DRIER AND COOLER AIR BEHIND THE FRONT ON THURSDAY.

LONG TERM...THURSDAY THROUGH SATURDAY
SYSTEM THAT WILL PLAGUE THE AREA THROUGH THE SHORT TERM WILL BE EAST
OF THE STATE BY THURSDAY. HIGH PRESSURE WILL MOVE INTO THE
REGION...WITH DRIER AIR RETURNING. SOUTHERLY FLOW WILL RETURN TO THE
STATE FRIDAY...WITH MOISTURE RETURNING AHEAD OF THE NEXT SYSTEM FOR
SATURDAY. TEMPERATURES WILL BE NEAR NORMAL THROUGH THE EXTENDED...
WITH HIGHS IN THE 70S TO THE LOWER 80S.

&&

.PRELIMINARY POINT TEMPS/POPS...
BATESVILLE AR     77  66  78  63 /  60  50  70  80
CAMDEN AR         86  68  83  67 /  20  20  50  50
HARRISON AR       68  63  77  57 / 100  80  80  70
HOT SPRINGS AR    82  68  80  66 /  30  30  70  60
LITTLE ROCK   AR  83  68  83  66 /  30  30  60  70
MONTICELLO AR     85  68  85  68 /  10  10  40  50
MOUNT IDA AR      80  66  79  65 /  40  40  80  60
MOUNTAIN HOME AR  68  62  79  58 / 100  70  80  70
NEWPORT AR        80  67  80  65 /  40  40  60  90
PINE BLUFF AR     85  66  84  67 /  20  20  50  60
RUSSELLVILLE AR   81  65  80  62 /  60  50  80  60
SEARCY AR         81  65  76  65 /  30  30  60  80
STUTTGART AR      85  67  83  67 /  30  20  50  70
&&

.LZK WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH UNTIL 7 PM CDT THIS EVENING FOR BAXTER-BOONE-
FULTON-IZARD-JOHNSON-MARION-NEWTON-SEARCY-SHARP-STONE.

&&

AVIATION...64
Hazardous weather outlook, Apr 24, 5:00 AM CDT, 9 hours 32 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LITTLE ROCK AR
500 AM CDT SUN APR 24 2011

ARZ003>007-012>016-021>025-030>034-037>047-052>057-062>069-251000-
ARKANSAS-BAXTER-BOONE-BRADLEY-CALHOUN-CLARK-CLEBURNE-CLEVELAND-
CONWAY-DALLAS-DESHA-DREW-FAULKNER-FULTON-GARLAND-GRANT-HOT SPRING-
INDEPENDENCE-IZARD-JACKSON-JEFFERSON-JOHNSON-LINCOLN-LOGAN-LONOKE-
MARION-MONROE-MONTGOMERY-NEWTON-OUACHITA-PERRY-PIKE-POLK-POPE-
PRAIRIE-PULASKI-SALINE-SCOTT-SEARCY-SHARP-STONE-VAN BUREN-WHITE-
WOODRUFF-YELL-
500 AM CDT SUN APR 24 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR A LARGE PART OF ARKANSAS.

.DAY ONE...TODAY AND TONIGHT

SHOWERS AND THUNDERSTORMS WILL REDEVELOP ACROSS THE NORTHWEST HALF
OF THE STATE TODAY...AS A FRONTAL BOUNDARY REMAINS ACROSS NORTHERN
ARKANSAS. DUE TO THE LARGE AMOUNT OF MOISTURE ACROSS THE
STATE...HEAVY RAINFALL WILL BE A CONCERN. MANY AREAS ACROSS NORTHERN
ARKANSAS HAVE ALREADY RECEIVED OVER 2 INCHES OF RAINFALL...AND WITH
AT LEAST TWO MORE INCHES EXPECTED TODAY AND TONIGHT...FLASH FLOODING
WILL BE A CONCERN. A FLASH FLOOD WATCH REMAINS IN EFFECT FOR
NORTHERN ARKANSAS.

STRONG TO SEVERE THUNDERSTORMS WILL BE POSSIBLE ACROSS NORTHERN AND
WESTERN ARKANSAS THIS AFTERNOON AND TONIGHT. THE MAIN CONCERNS WILL
BE VERY LARGE HAIL AND ISOLATED TORNADOES...MAINLY NORTH OF A LINE
FROM GLENWOOD...TO CONWAY...TO NEWPORT.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

A LOW PRESSURE SYSTEM WILL MOVE OUT OF THE SOUTHERN PLAINS
MONDAY...WITH A WARM FRONT MOVING NORTH OF THE STATE. AS THE COLD
FRONT MOVES SOUTHEAST...STRONG TO SEVERE STORMS WILL POSSIBLE
MONDAY...WITH A MODERATE RISK OF SEVERE WEATHER. AGAIN...THE MAIN
CONCERNS WILL BE VERY LARGE HAIL AND THE POSSIBILITY OF TORNADOES
ACROSS THE ENTIRE AREA. THIS SCENARIO WILL BE REPEATED TUESDAY...AS
THE FRONT WILL REMAIN OVER THE STATE.

WITH SEVERAL ROUNDS OF SHOWERS AND THUNDERSTORMS EXPECTED ACROSS
PORTIONS OF THE STATE OVER THE NEXT SEVERAL DAYS...THE THREAT FOR
FLASH FLOODING AND RIVER FLOODING WILL ONLY INCREASE WITH TIME. THE
AREAS WITH THE GREATEST THREAT FOR HEAVY RAINFALL OVER THE NEXT
SEVERAL DAYS WILL BE ACROSS THE NORTHERN THIRD OF THE STATE...BUT
THE CONCERN WILL SHIFT SOUTH AS THE FRONT MOVES ACROSS THE STATE.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUIRED FOR THE NEXT SEVERAL DAYS...FOR
SEVERE WEATHER AND FLOODING CONCERNS.

&&

VISIT NWS LITTLE ROCK ON THE WEB. GO TO HTTP://WEATHER.GOV AND
CLICK ON CENTRAL ARKANSAS.

58

In the hours before

Special weather statement, Apr 24, 11:24 AM CDT, 3 hours 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
1124 AM CDT SUN APR 24 2011

ARZ012-021-022-241725-
JOHNSON AR-NEWTON AR-POPE AR-
1124 AM CDT SUN APR 24 2011

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN JOHNSON...NORTHERN POPE
AND NEWTON COUNTIES UNTIL 1230 PM CDT...

AT 1124 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A STRONG THUNDERSTORM 3 MILES WEST OF WOLF PEN REC AREA...OR 16 MILES
NORTHEAST OF OZARK...MOVING NORTHEAST AT 35 MPH.

HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN.

* LOCATIONS IMPACTED INCLUDE...
  SAND GAP...           WALNUT...
  UPPER BUFFALO WILDERNESS AREA...            ROSETTA...
  PRUITT...             PIERCETOWN...         MOORE...
  MINERAL SPGS REC AREA...                    JASPER...
  HORSEHEAD LAKE...     DILLEN...             DEVILS KNOB...
  CARVER...             BERTHA...             YALE...
  WAYTON...             VENDOR...             SWAIN...

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

LAT...LON 3610 9302 3567 9294 3552 9370 3577 9370
      3578 9369 3577 9353 3579 9352 3588 9353
      3589 9350 3594 9349 3605 9328
TIME...MOT...LOC 1624Z 246DEG 30KT 3569 9366

44
Special weather statement, Apr 24, 1:02 PM CDT, 1 hour 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
102 PM CDT SUN APR 24 2011

ARZ030-037-241850-
LOGAN AR-SCOTT AR-
102 PM CDT SUN APR 24 2011

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN LOGAN AND SCOTT
COUNTIES UNTIL 145 PM CDT...

AT 103 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR BEAUCHAMP...OR 12 MILES SOUTHWEST OF
WALDRON...MOVING NORTHEAST AT 30 MPH.

HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH FREQUENT DANGEROUS LIGHTNING.

* LOCATIONS IMPACTED INCLUDE...
  WALDRON...            OLIVER...             MORGAN SPRINGS...
  LAKE HINKLE...        CARDIFF...            BOONEVILLE...
  BEAUCHAMP...          WINFIELD...           IONE...
  HON...                GRAYSON...            ELM PARK...
  CAUTHRON...           CAROLAN...            WHITE OAK MTN...
  WALKER MTN...         WALDRON MUNI ARPT...  WALDRON LAKE...

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 3520 9392 3501 9373 3471 9426 3485 9440
TIME...MOT...LOC 1803Z 232DEG 25KT 3484 9424

44
Special weather statement, Apr 24, 1:36 PM CDT, 56 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
136 PM CDT SUN APR 24 2011

ARZ030-037-038-241920-
LOGAN AR-SCOTT AR-YELL AR-
136 PM CDT SUN APR 24 2011

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN LOGAN...WESTERN YELL AND
NORTHEASTERN SCOTT COUNTIES UNTIL 215 PM CDT...

AT 136 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR LONE ELM...OR 6 MILES NORTHEAST OF
WALDRON...MOVING NORTHEAST AT 35 MPH.

HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM.

* LOCATIONS IMPACTED INCLUDE...
  STONEHOUSE REC AREA...                      MT MAGAZINE...
  MAGAZINE...           BLUE MTN LAKE...      WAVELAND...
  SUGAR GROVE...        GRAYSON...            CORLEY...
  BLUE MTN...           WHITE OAK MTN...      WAVELAND PARK...
  WALNUT GROVE...       REVILEE...            QUARRY HEIGHTS...
  POTATO HILL MTN...    PLEASANT HILL...      MONTGOMERY MTN...
  MIXON...

LAT...LON 3526 9368 3502 9346 3491 9402 3498 9405
TIME...MOT...LOC 1836Z 236DEG 29KT 3498 9396

225
Local storm report, Apr 24, 2:19 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
219 PM CDT SUN APR 24 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0217 PM     HAIL             JERUSALEM               35.40N 92.82W
04/24/2011  E1.50 INCH       CONWAY             AR   EMERGENCY MNGR

            EMERGENCY MANAGER REPORTED PING PONG BALL SIZE HAIL.

&&

225

The office that day

Everything else NWS Little Rock, AR issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 23, 7:43 PM CDTSevere Thunderstorm WarningLZKBoone, Johnson, Newton47 min
Apr 23, 7:57 PM CDTTornado WarningLZKNewton48 min
Apr 23, 8:42 PM CDTTornado WarningLZKMarion, Newton, Searcy48 min
Apr 23, 9:26 PM CDTTornado WarningLZKBaxter, Marion, Searcy, Stone24 min
Apr 23, 10:25 PM CDTFlash Flood WarningLZKBaxter, Boone, Marion, Newton, Searcy3 hr
Apr 24, 1:56 AM CDTFlash Flood WarningLZKBaxter, Boone, Marion3 hr
Apr 24, 4:48 AM CDTRiver Flood AdvisoryLZKFulton, Sharp36 hr
Apr 24, 5:04 AM CDTRiver Flood AdvisoryLZKClay36 hr
Apr 24, 9:04 AM CDTRiver Flood AdvisoryLZKSearcy36 hr
Apr 24, 9:06 AM CDTRiver Flood AdvisoryLZKIzard, Stone36 hr
Apr 24, 9:08 AM CDTRiver Flood AdvisoryLZKIndependence36 hr
Apr 24, 9:47 AM CDTRiver Flood WarningLZKClay12 days
Apr 24, 9:47 AM CDTRiver Flood WarningLZKFulton, Sharp3 days
Apr 24, 9:47 AM CDTRiver Flood WarningLZKLawrence, Randolph5 days
Apr 24, 10:42 AM CDTFlash Flood WarningLZKBoone, Newton3 hr
Apr 24, 11:24 AM CDTSpecial Weather StatementLZKJohnson, Newton61 min
Apr 24, 11:36 AM CDTSevere Thunderstorm WarningLZKJohnson, Newton, Pope39 min
Apr 24, 12:05 PM CDTTornado WarningLZKJohnson, Logan, Newton, Pope25 min
Apr 24, 12:07 PM CDTTornado WarningLZKJohnson, Newton, Pope23 min
Apr 24, 12:13 PM CDTSevere Thunderstorm WarningLZKNewton47 min
Apr 24, 12:20 PM CDTTornado WarningLZKNewton, Searcy25 min
Apr 24, 12:28 PM CDTTornado WarningLZKConway, Johnson, Pope, Searcy, Van Buren47 min
Apr 24, 12:43 PM CDTTornado WarningLZKMarion, Newton, Pope, Searcy, Van Buren18 min
Apr 24, 1:02 PM CDTSpecial Weather StatementLZKScott48 min
Apr 24, 1:04 PM CDTRiver Flood WarningLZKIndependence, Jackson22 days
Apr 24, 1:14 PM CDTTornado WarningLZKConway, Pope, Searcy, Van Buren46 min
Apr 24, 1:23 PM CDTSevere Thunderstorm WarningLZKPope37 min
Apr 24, 1:32 PM CDTSevere Thunderstorm WarningLZKConway, Pope, Yell43 min
Apr 24, 1:35 PM CDTTornado WarningLZKConway, Pope, Van Buren40 min
Apr 24, 1:36 PM CDTSpecial Weather StatementLZKLogan44 min
Apr 24, 1:43 PM CDTTornado WarningLZKBaxter, Fulton, Izard, Sharp, Stone47 min
Apr 24, 1:55 PM CDTTornado WarningLZKCleburne, Searcy, Stone, Van Buren16 min
Apr 24, 2:11 PM CDTTornado WarningLZKCleburne, Conway, Van Buren41 min
Apr 24, 2:22 PM CDTSevere Thunderstorm WarningLZKConway, Pope, Van Buren23 min
Apr 24, 2:32 PM CDTSevere Thunderstorm WarningLZKFulton, Izard, Sharp43 min
Apr 24, 2:41 PM CDTSpecial Weather StatementLZKPope, Yell44 min
Apr 24, 2:50 PM CDTSpecial Weather StatementLZKFaulkner45 min
Apr 24, 3:06 PM CDTSevere Thunderstorm WarningLZKSharp24 min
Apr 24, 3:09 PM CDTSevere Thunderstorm WarningLZKCleburne, Conway, Faulkner, Stone, Van Buren51 min
Apr 24, 3:11 PM CDTSevere Thunderstorm WarningLZKSharp19 min
Apr 24, 3:29 PM CDTRiver Flood WarningLZKSearcy68 hr
Apr 24, 3:29 PM CDTRiver Flood WarningLZKIzard, Stone3 days
Apr 24, 3:31 PM CDTRiver Flood WarningLZKIndependence4 days
Apr 24, 3:37 PM CDTSpecial Weather StatementLZKSharp48 min
Apr 24, 3:37 PM CDTSevere Thunderstorm WarningLZKCleburne, Independence, White38 min
Apr 24, 3:56 PM CDTSpecial Weather StatementLZKSharp44 min
Apr 24, 4:03 PM CDTSpecial Weather StatementLZKCleburne47 min
Apr 24, 4:13 PM CDTSevere Thunderstorm WarningLZKCleburne, Independence, Jackson, White47 min
Apr 24, 4:25 PM CDTFlash Flood WatchLZKArkansas, Clark, Cleburne, Cleveland, Conway, Dallas and 17 more68 hr
Apr 24, 4:48 PM CDTSevere Thunderstorm WarningLZKIndependence, Jackson42 min
Apr 24, 4:54 PM CDTTornado WarningLZKIndependence, Jackson23 min
Apr 24, 5:12 PM CDTSevere Thunderstorm WarningLZKIndependence, Jackson22 min

Nearby

Tornado Warnings in Arkansas, 2011Every tornado warning in 2011Tornadoes in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.